# SDR CALA0100223

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 46,160 hours, 23,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED AT  L-1  DOOR TORQUE TUBE UPPER HINGE AREA,  BS  312 ,  S13L.  THE GOUGED AREA OF SKIN WAS REMOVED AND NEW SKIN WAS INSTALLED.
